# SDR FDEA201204081293

- Difficulty date: April 8, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 63,410 hours, 12,279 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, ON REMOVAL OF FLOOR PANELS 281HF AND 281GF,  SEAT TRACK FLANGE  BETWEEN BS 1531 AND 1660  X= 75 FOUND CORRODED.  REPAIRED IAW SRM 53-00-52   FIGURE 201 REVISION 49 AND DRAWING AFA7740   REVISION M.  REPAIR CLASSIFIED MAJOR AS PER FEDEX GMM 6-2-100 REVISION 114.
